MathSciNet Relay Station
MathSciNet bibliographic data
MR2830704 35Q35 (35B30 35B40 35C06 42B35 76D03)
de Almeida, Marcelo F.; Ferreira, Lucas C. F. On the well posedness and large-time behavior for Boussinesq equations in Morrey spaces. Differential Integral Equations 24 (2011), no. 7-8, 719–742.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement